default-icon
Rashes and acidity
Had acidity problem, took digene for 5 days or so. My stomach is very much better, but from last three days rashes are growing over my both legs. High itching on them. First they were just 2-3, looked like mosquito bites, but now there are as many as 15 with some odd shapes also. Related to stomach problem?
120 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. I need to see them to help you out better..please attach the pics...its quiet possible that those are rashes due to any tablet or syrup you took..or due to various other infective condition....I need to examine you...please consult a physician.... Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.